Yakov Pesin
Yakov Pesin
Distinguished Professor of Mathematics
Dirección de correo verificada de math.psu.edu
Citado por
Citado por
Characteristic Lyapunov exponents and smooth ergodic theory
YB Pesin
Uspekhi Matematicheskikh Nauk 32 (4), 55-112, 1977
Dimension theory in dynamical systems: contemporary views and applications
YB Pesin
University of Chicago Press, 2008
Nonuniform hyperbolicity: Dynamics of systems with nonzero Lyapunov exponents
L Barreira, YB Pesin
Cambridge University Press, 2007
Lectures on partial hyperbolicity and stable ergodicity
YB Pesin, YB Pesin
European Mathematical Society, 2004
Dimension and product structure of hyperbolic measures
L Barreira, Y Pesin, J Schmeling
Annals of Mathematics, 755-783, 1999
A multifractal analysis of equilibrium measures for conformal expanding maps and Moran-like geometric constructions
Y Pesin, H Weiss
Journal of Statistical Physics 86 (1-2), 233-275, 1997
Dynamical systems with generalized hyperbolic attractors: hyperbolic, ergodic and topological properties
YB Pesin
Ergodic theory and dynamical systems 12 (1), 123-151, 1992
Ljapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure
YB Pesin
Doklady Akademii Nauk 226 (4), 774-777, 1976
Dimension theory in dynamical systems. Chicago Lectures in Mathematics
YB Pesin
Uni-versity of Chicago Press, Chicago, IL, 1997
The multifractal analysis of Gibbs measures: motivation, mathematical foundation, and examples
Y Pesin, H Weiss
Chaos: An Interdisciplinary Journal of Nonlinear Science 7 (1), 89-106, 1997
On a general concept of multifractality: multifractal spectra for dimensions, entropies, and Lyapunov exponents. Multifractal rigidity
L Barreira, Y Pesin, J Schmeling
Chaos: an Interdisciplinary Journal of Nonlinear Science 7 (1), 27-38, 1997
Lectures on Lyapunov exponents and smooth ergodic theory
L Barreira, Y Pesin
Proceedings of symposia in pure mathematics 69, 3-90, 2001
On the dimension of deterministic and random Cantor-like sets, symbolic dynamics, and the Eckmann-Ruelle conjecture
Y Pesin, H Weiss
Communications in mathematical physics 182 (1), 105, 1996
Equilibrium Measures for Coupled Map Lattices:¶ Existence, Uniqueness and Finite-Dimensional Approximations
M Jiang, YB Pesin
Communications in mathematical physics 193 (3), 675-711, 1998
Smooth ergodic theory and nonuniformly hyperbolic dynamics
L Barreira, Y Pesin
Handbook of dynamical systems 1, 57-263, 2006
Dimension type characteristics for invariant sets of dynamical systems
YB Pesin
RuMaS 43 (4), 111-151, 1988
Equilibrium measures for maps with inducing schemes
Y Pesin, S Senti
arXiv preprint math/0609695, 2006
Every compact manifold carries a completely hyperbolic diffeomorphism
D Dolgopyat, Y Pesin
Ergodic theory and dynamical systems 22 (2), 409-435, 2002
Partially hyperbolic dynamical systems
B Hasselblatt, Y Pesin
Handbook of dynamical systems 1, 1-55, 2005
An analytical approach to the problem of inverse optimization with additive objective functions: an application to human prehension
AV Terekhov, YB Pesin, X Niu, ML Latash, VM Zatsiorsky
Journal of mathematical biology 61 (3), 423-453, 2010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20